MAUDE Adverse Event Report: AXONICS, INC AXONICS; NEUROSTIMULATOR

AXONICS, INC AXONICS; NEUROSTIMULATOR
Model Number 1201
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient underwent revision surgery due to lead migration.

Brand Name
AXONICS
Common Device Name
NEUROSTIMULATOR
Manufacturer (Section D)
AXONICS, INC
26 technology drive
irvine CA 92618
Manufacturer Contact
stephanie sauceda
26 technology drive
irvine, CA 92618
MDR Report Key18887139
Report Number3002968685-2024-00038
Device Sequence Number12660143
Product Code EZW
UDI-Device Identifier10810005340158
UDI-Public10810005340158
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date11/14/2025
Device Model Number1201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2024
Initial Report FDA Received Date03/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NEUROSTIMULATOR F15 (4101)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale